| Model Number |
DCB00 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2 - a6: patient information is unknown/not provided.Section d6a: if implanted, give date: unknown/not provided.Section d6b: if explanted, give date: not applicable, as the intraocular lens remains implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during a surgical procedure involving a preloaded monofocal intraocular lens (iol), the surgeon and surgical technician observed the presence of two black fibers in the patient's eye following the implantation of the lens.The fibers were flushed out and removed from the eye without issue, and the lens remains implanted.The cartridge tip was not damaged and the issue was not due to use error.There were no unplanned surgical interventions required.No medication outside of the standard of care was required.There was no harm or injury to the patient.The surgeon reported that the device caused or contributed to the event.No further information was provided.
Additional Manufacturer Narrative
Correction: upon further review, it was noted that section d6a: "if implanted, give date" was submitted as unknown on the initial mdr but should be (b)(6) 2025.Therefore, it is captured in this supplemental report.The following field has been updated accordingly: section d6a: if implanted, give date: (b)(6) 2025.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.